# SDR GTIA040051

- Difficulty date: February 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND R1 DOOR EVACUATION SLIDE LANYARD LOOSE.  REINSTALLED R1 DOOR EVACUATION SLIDE LANYARD. (M)
